MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FRDM CONST E1 10DEG LNR 36F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 FRDM CONST E1 10DEG LNR 36F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two 10 degree g7 freedoms liner did not seat after several attempts.The original neutral g7 liner was able to be re-implanted and removed and a neutral g7 freedom was finally used without incident.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-03315.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Multiple reports were submitted along with this report 0001825034-2022-00390.Only the two liners and liner plugs were returned and evaluated.Upon visual inspection both of the returned liners have indentations on the od, the locking feature, and the area around the scallops.Complaint sample was evaluated and the reported event was not confirmed.A review of the device history records identified no related deviations or anomalies during manufacturing.Root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 FRDM CONST E1 10DEG LNR 36F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12967107
Report Number0001825034-2021-03314
Device Sequence Number17249056
Product Code LPH
UDI-Device Identifier00880304544581
UDI-Public(01)00880304544581(17)260429(10)7016675
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2026
Device Model NumberN/A
Device Catalogue Number110010283
Device Lot Number7016675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer02/22/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT#: 010000984 G7 FREEDOM LINER LOT#: 6962526; CAT#: 11-107019 FREEDOM HEAD LOT#: 164840; CAT#: 110010283 G7 FREEDOM LINER LOT#: 7016675; UNKNOWN CUP
Patient SexMale